Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Had unprotected sex, negative pregnancy test. What is the problem?

my wife last means is 29 march 2012. on 6 april we do unsafe sex and after 1/2 hour i give unwanted 72 after that we do a sex on 12 april 2012 but this time i use condom after that we do not sex but problem is 15 may 2012 my wife means not start we consult with doctor and check with pregnacy kit but result is negative doctor prescribe modus 10 mg twice a day for five days my wife start medicine from 15/05/2012 my question is any problem with my wife and this medicine is best for star means after complete course thank you.
Asked On : Mon, 21 May 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Taking emergency contraceptive pills causes a delay in the onset of next periods and menstrual irregularities. This is a common side effect of these pills. Your wife will have periods after finishing Modus tablets for 5 days.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor